# SDR AWXA200600203

- Difficulty date: February 4, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,333 hours, 42,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - PILOT REPORTED THAT THE FORWARD F/A'S EMERGENCY FLASHLIGHT WAS NOT BLINKING WHILE IN ITS BRACKET.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  OPERATIONAL CHECKS WERE GOOD.
